# SDR 9516559958

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47145
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, LANDING GEAR WOULD NOT RETRACT.  CREW FOLLOWED COCKPIT OPERATING PROCEDURE AND LANDING GEAR RETRACTED.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  UPON INSPECTION, FOUND NOSE LANDING GEAR STRUT LOW.  SERVICED NOSE LANDING GEAR STRUT, OPERATIONAL CHECK GOOD.
